Meds and tremor

I take Requip once daily and Stalevo five times daily for my tremor, which is my main symptom.

On the occasional good day when my tremor does not visit me too often I take my Stalevo when I have no tremor. Shortly after taking this my tremor starts. Is this coincidence, or does my med trigger something off in my brain?

The tremor usually lasts about the same time as it does before the meds kick in. But the same thing happens the next time. I take my meds regularly about every 4/5 hours and one during the night.

Does anyone else experience this?

10 Replies

oldestnewest
  • I dont have any problems like that I take Stalevo75 3times daily and Requipxl 18 mgs daily am and it does seem to last I dont take any med after 6pm

  • Why don't you take any meds after 6pm? I have started taking a Stalevo during the night to help my tremor. Do your meds last until the morning?

  • most of the time occasionaly I have a bad night and I feel really funny and aoten feel like I m not in this world do you know what I mean

  • Most days my meds wear off after 4/5 hours sometimes even sooner. Most nights I wake frequently and could not stay in bed because of a funny feeling, so I started taking a Stalevo during the night. Still wake, but can usually stay in bed.

  • I take Stalevo 4 times a day and 1 Carb/Levo 100mg in the middle of the night.

    The extra Carb/Levo really helps.

  • Shortly after taking this my tremor starts. Is this coincidence, or does my med trigger something off in my brain?

    Same with me. I still wonder why that happens. Dennis

  • Thanks for replying. Thought it must be me. Surely it can't be coincidence. Do you have 'off' days when your meds take longer, or even worse, do not kick in at all? Some days I feel almost normal, others just can't seem to get going.

  • That was how it was for me the last year before I underwent DBS. It was a total crap-shoot if the drugs would work or not. I was up to 32 Sinemet (Carbadopa/Levedopa a day plus a requip with each dose to boot. Somedays were fine and others (for no apparent reason) nothing would help.

    I am happy to report a much more level life with minimal off times now. I still need Sinimet but a much smaller intake. he rest is controlled by my electronic brain!

  • 32? Wow Pelley!!!

    Court, sounds like it's time to have a chat with your doctor and a competent pharmacist. Also, are you taking the extended release versions of your scrips b4 bed?

    Best wishes,

    Steve (Bisbee, AZ)

  • I take Requip xl (slow release) 16mgs each morning & have done for 8yrs, but it doesn't control the muscular problems efficiently. During that time my PD support team has helped me try other meds to treat this & the most effective was Orphenadrine (Disipal) which I took for nearly 4 yrs until my short-term memory got so bad I thought I thought dementia was setting in. I'm now taking Sinemet (4 months) but the tremor & rigor are rapidly getting worse. I'm now taking part in the EUROTRANS stem cell transplant trials so there maybe some help in the future. By the way Steve from Bisbee my husband is a bee farmer in UK who knows of a guy in your town who deals with killer bees. What a small world!!

You may also like...